# SDR MWEA00552

- Difficulty date: July 11, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59103495
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CRACK IN LEFT MAIN LANDING GEAR DOOR JAMB BELOW UPLATCH MECHANISM.  MAINTENANCE FABRICATED AND INSTALL REPAIR IAW WITH BOEING STRUCTURAL REPAIR MANUAL 53-01, FIGURE 2, SHEET 4. (M)
